... post injection showed the hole was already closing, thank God. After the shot I experienced most of the symptoms mentioned, floating clouds initially in both eyes, light sensitivity with some throbbing pain in my eye. I have had all of the listed symptoms and I still experience light sensitivity and am also experiencing a problem focusing the injected eye. It feels as if it drifts off to the side like a wandering eye. When I look in the mirror it also looks as if the injected eye is wandering out. Today I just put on sunglasses in the house because of the discomfort I feel when my eye drifts out. Anyone else experience this?
I had a jetrea injection about five weeks ago to release the gel that was pulling on the macula and distorting my vision. I experienced light sensitivity and still have it, although it seems to be diminishing. The last scan showed that the jetrea had done the job as far as releasing the macula. However, from the start I also experienced that the treated eye looked as if it was wandering off when I look closely in the mirror, and it still does that but not as much. I thought maybe it was an optical illusion but how can it be when it doesn't happen to the untreated eye? I'm going back to the doctor next week and will let you know what he says about it. I'm also experiencing other side effects, such as a smaller pupil, dimmer vision, and smaller images, so I'm not sure whether the treatment was worth it. Hopefully the wandering eye that you have will improve with time.
- Jetrea Information for Consumers
- Jetrea Information for Healthcare Professionals (includes dosage details)
- Side Effects of Jetrea (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Oct 2014 • 1 answer
Updated 13 Aug 2013 • 1 answer
Updated 2 Jul 2018 • 1 answer
Updated 16 Sep 2018 • 2 answers
Updated 4 Aug 2014 • 2 answers